# SDR FDEA202305260951

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-300
- Aircraft serial: 42715
- Aircraft time: 14,817 hours, 6,208 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 313T2380861
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 PYLON, HYDRAULIC BAY, OUTBOARD MID SPAR FITTING IS CRACKED REPAIRED #1 PYLON, AFT FAIRING ASSY, NAC STA 329 MID SPAR FRAME IAW B767 SRM 54-52-71-  2R, REPAIR 4.
